# SDR SWAA2024071006857

- Difficulty date: June 28, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 65,787 hours, 41,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHTS INOP FROM SEAT 6ABC FWD<[01] REMOVED AND REPLACED FWD CABIN LEFT SIDE BATTERY PACK IAW 33-51-06-960-805. ALL CHECKS GOOD A TAG#WN45615;[02] REMOVED AND REPLACED FWD CABIN LEFT SIDE BATTERY PACK IAW AMM 33-51-06-960-805-NG. ALL CHECKS GOOD A TAG#WN45615;[03] VERIFIED C/W
